MAUDE Adverse Event Report: ARTHREX, INC. PS TIBIAL BEARING, SIZE 6, 13MM, VIT E; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

ARTHREX, INC. PS TIBIAL BEARING, SIZE 6, 13MM, VIT E; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number PS TIBIAL BEARING, SIZE 6, 13MM, VIT E
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery due to a disassociated poly.The primary surgery was a right tka that took place on (b)(6) 2018.During the revision surgery, ar-523-b613 (lot: 115571547) was explanted, and the patient was revised with ar-513-bg16 (lot: 113601824).

Brand Name
PS TIBIAL BEARING, SIZE 6, 13MM, VIT E
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11484621
Report Number1220246-2021-02740
Device Sequence Number14414011
Product Code MBH
UDI-Device Identifier00888867232709
UDI-Public00888867232709
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K153586
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS TIBIAL BEARING, SIZE 6, 13MM, VIT E
Device Catalogue NumberAR-523-B613
Device Lot Number115571547
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2021
Initial Report FDA Received Date03/15/2021
Patient Sequence Number1